# SDR 12082005

- Difficulty date: December 8, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Gulstm GV
- Aircraft serial: 5075
- Aircraft time: 95 hours, 51 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT.  MAINTENANCE FOUND SPIRAL WRAP TOUCHING PILOTS MAP LIGHT ASSEMBLY AND OVERHEATING.
